# SDR ASAA2012121293455

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 21,930 hours, 6,631 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHORT TERM MX MESSAGE 73-20052, FOUND ON THE NR 2 ENG (INTERNAL EEC FAULT).  TESTED NR 2 EEC IAW FIM TASK 73-21-00-700-804-F00. NO FAULTS INDICATED. ALSO, NO MX HISTORY FOR THE PAST 30 DAYS. THIS IS A ONE TIME ONLY INTERMITTENT FAULT.
